# SDR SWAA2022100552053

- Difficulty date: September 10, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242UF IS CORRODED AT INSERTS. / MAIN CABIN AFT WET AREA FLOOR PANEL #242UF WILL BE REPLACE ON FAULT #TTG8Q00EV0H7.
